# SDR AALA202412165758

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 50,863 hours, 20,615 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47537
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS HARD TO OPEN. THE UPPER STRIKE PLATE DOES NOT RELEASE WELL WHEN THE D RING LATCH IS ROTATED CLOCKWISE.  IT WORKS FINE WHEN ROTATED COUNTER CLOCKWISE. MAINTENANCE REPLACED FLIGHT DECK DOOR LATCH MECHANISM IAW AMM 52-51-21.
